# SDR 9701449961

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY TRACK LIGHTING INOPERATIVE AT ROW 11.  REPAIRED PIN AT CONNECTOR UNDER SEAT, OPERATIONAL CHECK NORMAL.
